# SDR CA141104007

- Difficulty date: November 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE ACFT GRADUALLY LOST ALL FLUID OF HYDRAULIC SYSTEM NR 2.  QRH CHECKLIST FOR TOTAL FAILURE OF NR 2 HYDRAULIC SYSTEM WAS PERFORMED. PAX WERE INFORMED ACCORDINGLY AND A NORMAL LANDING WAS PERFORMED.  MAINTENANCE CONTROL REPORTS THE NR 2 MLG DOOR ACTUATOR FLEX HOSE REPLACED.  ACFT HAS RETURNED TO SERVICE.
